# SDR F3LA200700385

- Difficulty date: December 24, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 10,478 hours, 5,192 cycles
- Engine: Ge CFM56*
- Engine time: 10,478 hours, 5,192 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, B, J

## Discrepancy

FLIGHT CREW REPORTED INFLIGHT SHUTDOWN OF NR 1 ENGINE DUE TO LOSS OF OIL QUANTITY/OIL PRESSURE.  NR 1 ENGINE IS IN THE PROCESS OF BEING REPLACED.   1/7/008   FLT CREW REPORTED NT 1 ENGINE FAILURE IN FLT.  SMELLED BURNING OIL, CLASS II ECAM ENGINE NR 1 OIL FILTER CLOG, OIL PRESSURE & QTY NORMAL.  WITHIN 5 MINUTES, OIL QTY DROPPED TO BELOW 5 QTS.  WITHIN 1 MINUTE, NR 1 ENGINE FAILURE.  ENGINE SHUT DOWN AS PER ECAM ACTIONS.  DISCHARGED AGENT 1.  AFTER LANDING NO FIRE INDICATIONS WERE NOTED.  R & R NR 1 ENGINE IAW TASK CARDS MP 71042-1 AND MP 71042-2 AND EA A9-72R-12347.  CHECKED GOOD, NO FAULTS OR LEAKS NOTED.  PERFORMED CAT 3 TEST IAW AMM 22-97-00-710-001.  CAT 3B STATUS RETAINED.
